Maz'ya, V, Movchan, A and Nieves, MJ ORCID: https://orcid.org/0000-0003-4616-4548 (2021) On meso-scale approximations for vibrations of membranes with lower-dimensional clusters of inertial inclusions. Algebra i Analiz, 32 (3). 551 - 564.

[img]
Preview
Text
2002.02810v1.pdf - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (808kB) | Preview

Abstract

Formal asymptotic algorithms are considered for a class of meso-scale approximations for problems of vibration of elastic membranes that contain clusters of small inertial inclusions distributed along contours of predefined smooth shapes. Effective transmission conditions have been identified for inertial structured interfaces, and approximations to solutions of eigenvalue problems have been derived for domains containing lower-dimensional clusters of inclusions.

Item Type: Article
Additional Information: The final version of this accepted manuscript can be found online at https://www.ams.org/journals/spmj/2021-32-03/S1061-0022-2021-01661-6/home.html
Uncontrolled Keywords: two-dimensional elastic membranes; clusters of small inclusions; inertia of inclusions
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Natural Sciences > School of Computing and Mathematics
Depositing User: Symplectic
Date Deposited: 24 Jun 2021 13:41
Last Modified: 14 Jul 2021 14:55
URI: https://eprints.keele.ac.uk/id/eprint/9780

Actions (login required)

View Item View Item